# SDR DHL2002715004

- Difficulty date: April 10, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 65931151
- Part serial: NSN
- Condition: Cracked
- Location: Cargo Door Latch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE MAIN CARGO DOOR LATCH FITTING.  GAINED ACCESS TO MCD LATCH SUPPORT FITTING AT B.S. 580 THROUGH FWD. CARGO PIT LT SIDEWALL/ CEILING AND MAIN CABIN.   REMOVED AND REPLACED MCD LATCH SUPPORT FITTING AT BS 580. ADJUSTED LATCH FITTING AND OPS CHECKED.  OPENED FWD. PIT UPPER LT SIDEWALL AND CEILING PANEL BS 500 TO 520 AND FLOORBOARD IN CABIN FOR ACCESS.  DRILLED AND LOCATED ALL HOLES IN NEW FITTING AND REINSTALLED DOME NUT CHANNELS.  REMOVED LT BALLMAT IN CABIN FOR ACCESS.  O.K. TO INSTALL FLOOR BOARD REMOVED.  O.K. TO INSTALL LT BALLMAT IN CABIN.
